MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - used 07/01/2019 since event date was approximately a month go.
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.A 18 x 40/10fr uni plus 75cm wallstent endoprosthesis stent was selected for use.However, during preparation, it was noted that stent was deployed on the back table.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Date of event: used (b)(6) 2019 since event date was approximately a month ago.Device evaluated by mfr.: the device was returned with the stent fully deployed.The stent was not returned for analysis.No damage or issues were identified with the stent cup or stent holder that could potentially have contributed to the complaint incident.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified multiple severe kinks along the entire shaft of the device.This type of damage is consistent with excessive force being applied to the delivery system.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.A 18x40/10fr uni plus 75cm wallstent endoprosthesis stent was selected for use.However, during preparation, it was noted that stent was deployed on the back table.The procedure was completed with a different device.No patient complications were reported.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8894234
Report Number2134265-2019-09698
Device Sequence Number286610
Product Code JCT
UDI-Device Identifier08714729204060
UDI-Public08714729204060
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022035491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1